# SDR DALA2022061704273

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 91,966 hours, 41,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 2L CABIN DOOR WHEN ARMED, KNUCKLE KNOCKER DID NOT FULLY EXTEND. CORRECTIVE ACTION: ADJUSTED L2 DOOR LINER PER B757 AMM 52-11 OPS CHECK GOOD. (8739577)
